# SDR SWAA2013020812436

- Difficulty date: January 11, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR WEB BSTA 348.2 TO BSTA 351.2 STR 15L PAX CABIN.  REPLACED SHEAR WEB ON BS 348.2 TO BS 351.2 AND S-15L TO S-17L IAW SRM B737-300 51-40-02 51-10-02 ITEM 8 AND DWG 65-17685.
